# SDR AALA20180124006

- Difficulty date: January 24, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 19,077 hours, 7,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT, BS 312 TO 328, LBL 45.   REPAIRED IAW SRM 53-10-51-01, AND 51-10-05,  REPAIR 1.
